# SDR AALA202205255914

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 66,390 hours, 25,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Part number: Z040H000820A
- Part serial: 40H00011376
- Condition: False Activation
- Location: Zone 100 - Fuse
- Part time: 66,390 hours, 25,234 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UN-COMMANDED EVACUATION WARNING AND HORN ACTIVATED ON TAXI IN TO GATE. REPLACED DECODER ENCODER UNIT B (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
